# SDR 05FDEA04008

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD TRACK AFT MOUNT BOLT HOLES (BORES) HAVE CORROSION.  REMOVED CORROSION BY REAMING FROM BORES G AND F WITH FINAL DIAMETER OF .3765 INCH FOR HOLE F AND .3765 INCH FOR HOLE G.  FABRICATED REPAIR BUSHINGS FROM 15-5 PH STEEL PO 453539.1.  HEAT TREATED BUSHINGS IAW BAC OVERHAUL MANUAL 57-40-01 AND CAD PLATED BUSHINGS IAW QQP-416 TYPE II CLASS 2 ON PO 510636.1.  INSTALLED AND FINAL REAMED BUSHINGS TO .316 INCH ON BORES F AND G IAW BAC OVERHAUL MANUAL 57-40-01.
